# SDR FDEA201205031719

- Difficulty date: May 3, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 67,112 hours, 15,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER LEADING EDGE ACCESS PANEL 526DB FORWARD SUPPORT FLANGE AT   STATION XORS 799 FOUND CRACKED.  REPAIR CARRIED OUT IAW SRM 57-40-03, REPAIR 1, FIG 201, REV 49. REPAIR CLASSIFIED MAJOR GMM 6-2-100 REV 114.
